# SDR RRXA991162

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N996CF
- Make and model: Doug DC-8-62F
- Aircraft serial: 46162
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 220 - 235
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO FRAME ALONG LONGERON ATTACHMENT POINTS BETWEEN STA 220 TO 235 BETWEEN LONGERONS 25 RIGHT TO 26 RIGHT, DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGE AND TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR DOUBLER SPLICE IAW FAA APPROVED COMMODOR DER ENGINEERING SKETCH 18R5311076.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
